[ { "catentry_id" : "99437", "Attributes" : { }, "offerPrice": "£6.99", "listPrice": "£6.99", "ItemImage" : "/wcsstore/ExtendedSitesCatalogAssetStore/3287281.jpg", "ItemImage467" : "/wcsstore/ExtendedSitesCatalogAssetStore/3287281.jpg", "ItemThumbnailImage" : "/wcsstore/ExtendedSitesCatalogAssetStore/3287281.jpg" } ]
Due to COVID-19 Royal Mail are currently experiencing delays and Standard Delivery orders may take up to 5 working days. Find out more
Search

Calpol SixPlus Sugar Free Suspension Strawberry Flavour 200ml

Paracetamol.

6+ years.

Pain & Fever Relief.

Contains 250 mg/5 ml Paracetamol.

             £6.99
[ { "catentry_id":"99437", "status":"Unavailable" } ]
In stock
Out of Stock
Size : 200 ml | Unit price : £0.03 per ml
This item is a pharmacy medicine and therefore we require you to complete a few questions.
[ { "catentry_id":"99437", "status":"Unavailable" } ]

This product is currently unavailable

Calpol Six Plus Sugar Free Suspension is a strawberry flavoured oral suspension and will relieve pain and/or fever in many conditions, including:
• Cold and flu
• Post-immunisation fever
• Headache
• Sore throat
• Toothache.
• Other aches and pains.
• Earache.

Always follow the dosing instructions provided in the Lloydspharmacy leaflet which you will receive with your purchase. This information is the most up to date and reflects the revised liquid paracetamol dosage guidelines.

CALPOL® SIXPLUS™ Sugar Free Suspension (for 6+ years only)
• Contains paracetamol.
• For pain and fever.
• Always read the label.

Attachments (  (1-1 of 1)  )
User Manual

SKU:3287281

Not recommended for children under 6 years old. Ask your pharmacist to recommend a suitable product.

Dose: Up to 4 times a day as necessary.
DO NOT EXCEED THE STATED DOSE.
Shake the bottle thoroughly.

AGE: Children 6-12 years: DOSE: One to two 5ml spoonfuls.
AGE: Adults and children over 12 years: DOSE: Two to four 5ml spoonfuls.
Do not give more than 4 doses in 24 hours.
Leave at least 4 hours between doses. Do not use for more than 3 days without consulting a doctor. Please see enclosed leaflet. Wipe the neck of the bottle clean and do not overtighten on replacing the cap.

CONTAINS PARACETAMOL.
Do not give with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if the child seems well.

As with all medicines, if your child is currently taking any other medicine, consult your doctor or pharmacist before using this product. If symptoms persist consult your doctor.

Storage
KEEP OUT OF THE REACH AND SIGHT OF CHILDREN.
Do not store above 25°C.
Store in the original container.

Contents: Each 5ml contains: 250mg Paracetamol.

Also contains: Maltitol, E420, E218 and E216.

Standard delivery

Free on orders over £20
£3.95 for orders up to £20
Delivered within 2 to 3 working days

Next day delivery

£5.99
Delivered next working day on orders placed by 4pm
Delivered the following day if orders placed after 4pm
Excludes Fridays, Saturdays and Sundays

Click & collect

Free for over £15, if your order is less than £15 Click & Collect costs £1.50. Orders placed before 3pm Monday-Thursday will be delivered the next day*. Orders placed after 3pm on Thursday and all day Friday, Saturday and Sunday will be delivered on the following Tuesday

Exclusions apply to find out more about our Click & Collect service click here

*Orders to the Isle of Man, Channel Islands, Scottish Highlands and Islands will take an extra day in addition to these delivery times

NHS prescriptions

Free delivery for NHS prescription medicines with Echo by LloydsPharmacy
NHS repeat prescriptions are sent via Royal Mail 24-hour delivery

Returns

If you're not completely satisfied with your order, you can return it to us within 14 days
Find out more about our returns policy and exclusions click here

  • Click and Collect
    (FREE) Orders after Thursday 3pm - Sunday will be delivered on the following Tuesday.
  • Deliver to UK address
    (FREE on orders over £20) Including Isle of Man and Channel Islands. Free delivery on prescriptions.

You may Also Like

If you have specific information or communication support needs, please let us know in advance and we will do our best to meet these needs. LloydsPharmacy Online website is owned and provided by Lloyds Pharmacy Limited a Company incorporated in England and Wales under company number 758153. Our VAT Number is 222516987.

The customer will be logged out and the session ended in 30 seconds.

Stay Signed In

The customer will be logged out and the session ended in 30 seconds.

Stay Signed In Sign Out